# SDR AALA20090909LGA02

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 61,806 hours, 32,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT CEILING EMERGENCY LIGHTS INOPERATIVE BETWEEN AFT LAVATORIES.  RESEATED BATTERY PACK AT RIGHT LAVATORY.  OPS CHECKS NORMAL.
